Motrin Ibuprofen Oral Suspension for Ages 2-11, Original Berry - 2oz

Motrin Ibuprofen Oral Suspension for Ages 2-11, Original Berry  - 2oz

Motrin Ibuprofen Oral Suspension for Ages 2-11, Original Berry - 2oz

  • SKU: 10006236
  • UPC: N00045019202/U300450192028
  • Size: 2 EA
  • Manufacturer: JOHNSON/JOHNSON SALES/LOG CO

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

TITLE: Motrin Ibuprofen Oral Suspension for Ages 2-11, Original Berry - 2oz

Fever Reducer/Pain Reliever. Lasts up to 8 hours. Alcohol free. Child-resistant safety cap. Unbreakable bottle. Important: Read all product information before using. Keep this box for important information. This product is for children only.

Please see Manufacturer's Directions for Use Instructions *

Temporarily: Reduces fever; relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.

1. Do not take more than directed. 2. Shake well before using. 3. Find right dose below. If possible, use weight to dose; otherwise use age. 4. Only use enclosed measuring cup. 5. Replace bottle cap tightly to maintain child resistance. 6. If needed, repeat dose every 6-8 hours. Do not use more than 4 times a day. 8. If stomach upset occurs while taking this product, give with food or milk. Under 24 lbs/Under age 2: Consult doctor. 24-35 lbs, 2-3 years: 1 tsp. 36-47 lbs, 4-5 years: 1-1/2 tsp. 48-59 lbs, 6-8 years: 2 tsp. 60-71 lbs, 9-10 years: 2-1/2 tsp. 72-95 lbs, 11 eyars: 3 tsp. One dose lasts 6-8 hours. Attention: Specially designed for use with enclosed measuring cup. Use only enclosed measuring cup to dose this product. Do not use any other dosing device. Store between 20-25 degrees C (68-77 degrees F).

Active Ingredient: Ibuprofen. Inactive Ingredients: Acesulfame Potassium, Citric Acid, Cornstarch, D&C Yellow No. 10, FD&C Red No. 40, Glycerin, Natural and Artificial Flavors, Polysorbate 80, Purified Water, Sodium Benzoate, Sucrose, Xanthan Gum.

Allergy Alert: Ibuprofen may cause a severe allergic reaction which may include hives, asthma (wheezing), facial swelling, shock. Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer. Stop use and ask a doctor if an allergic reaction occurs. Seek medical help right away. Call Your Doctor If: Your child is under a doctor's care for any serious condition or is taking any other drug; your child has problems or serious side effects from taking fever reducers or pain relievers; your child does not get any relief within first day (24 hours) of treatment, or pain or fever gets worse; stomach upset gets worse or lasts; redness or swelling is present in the painful area; sore throat is severe, lasts for more than 2 days or occurs with fever, headache, rash, nausea or vomiting; any new symptoms appear. Do Not Use: With any other product that contains ibuprofen, or any other pain reliever/fever reducer, unless directed by a doctor; for more than 3 days for fever or pain unless directed by a doctor; for stomach pain unless directed by a doctor; if your child is dehydrated (significant fluid loss) due to continue vomiting, diarrhea or lack of fluid intake; if plastic carton wrap or bottle wrap imprinted Safety Seal is broken or missing. Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a poison control center immediately.